# SDR MASA2010101101104

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 17,327 hours, 13,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CAUTION ON APPROACH.  MX FOUND HANDLE NOT STOWED, MX STOWED AND OPS CHECKED.
